# SDR C8GA20090066

- Difficulty date: May 7, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,747 hours, 33,211 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 715 FROM MEM TO BNA, DURING SHORT APPROACH THE NOSE LANDING GEAR DID NOT INDICATE DOWN AND LOCKED.  THE RED LIGHT WAS ILLUMINATED AND THE GREEN LIGHT WAS OUT.  THE CREW PERFORMED APPROPRIATE CHECK LIST AND LANDED WITHOUT INCIDENT IN BNA.  POST FIGHT INSPECTION WAS PERFORMED, FOUND CHAFED WIRE ON NLG SWITCH.  REPAIRED CHAFED WIRE AND PERFORMED OPS CHECK.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
